By Topic

On the Decomposition of Fuzzy Functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Kandel, A. ; Department of Computer Science, New Mexico Institute of Mining and Technology

An algorithm for obtaining simple disjunctive decompositions of fuzzy functions is described. The insufficiency of Boolean methods for simplification of fuzzy functions is discussed. Special properties of the decomposed fuzzy structures are introduced and their relationships to two-valued logic are investigated. This new algorithm is the first one in a containing research in the area of multivalued and fuzzy decompositions of complex systems.

Published in:

Computers, IEEE Transactions on  (Volume:C-25 ,  Issue: 11 )